Nausea Vomiting Medicine For Pregnant Women?
let’s go to the obstetrician, then give the drug propepsa sucralfate is it safe for pregnant women? Previously it was the same as vomiting until yellow liquid came out but negative for ketones when checked
Thank you for asking HealthReplies.com.
Nausea and vomiting during pregnancy are generally normal complaints. In the early trimester, the main cause is related to hormonal changes in the body. However, in older pregnancies, this can also be exacerbated by the pressure of the stomach by the growing fetus.
However, in some conditions, excessive vomiting during pregnancy can also indicate an abnormality, for example, wine pregnancy (hydatidiform mole), GERD (gastroesophageal reflux disease), stomach ulcers, cholangitis, pancreatitis, hepatitis, gastroenteritis, impaired kidney function, and so on. Therefore, if your vomiting is very bothersome (more than 5 times a day), you should immediately consult a doctor for further treatment.
Overcoming nausea and vomiting during pregnancy, in quite severe conditions, can be done by giving drugs, one of which is sucralfate. This drug works by forming a protective layer on the walls of the digestive tract so as to overcome the symptoms of inflammation due to stomach acid. Consumption of this drug during pregnancy is categorized into group B. This means that this drug is relatively safe for consumption and has not been found to have a negative impact on the fetus. However, still, its consumption must be done with a prescription and supervision from a doctor.
In addition to taking medication according to the doctor's advice, here are other steps you can take to overcome nausea and vomiting during pregnancy:
Eat regularly in small portions but often Avoid acidic, spicy, and fatty foods a lot. Also reduce the consumption of foods and drinks that contain too much gas, such as mustard greens, cabbage, tubers, soda, coffee, tea. warm Don't lie down within 1-2 hours after eating Calm your mind, don't stress too much If it doesn't get better, check back with your doctor, okay?
I hope this helps.
dr. Nadia Nurotul Fuadah